# SDR SIMA20190701003

- Difficulty date: July 1, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 47,393 hours, 39,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL MAIN DOOR DIFFICULT TO OPEN/CLOSE "TRANSFERRED TO NRWC 607-ORD-02433". C/A-REF NRWC # 607-ORD-02433 REF AML # 4532148 ITEM #1 AND #3 FOR CORRECTIVE ACTION AND FERRY TO MQT. END. PAX DOOR SEAL AND FRAME SEAL FOUND TORN AND PAX DOOR FOUND OUT OF ADJUSTMENT. REMOVED AND REPLACED PAX DOOR SEAL IAW AMM 52-18-04; REMOVED AND REPLACED PAX FRAME SEAL IAW AMM 53-21-01. ADJUSTED PAX DOOR STEP IAW AMM 52-18-00, STEP AND STOP GAPS CHECK GOOD. INSTALLED PAX DOOR IAW AMM 52-18-00, FOLLOW ON TASK COMPLIED WITH, INNER HANDLE CHECKS GOOD AT 40 LBS. C/W CABIN LEAKAGE FUNCTIONAL CHECK IAW AMM 21-31-00, LEAK CHECK GOOD.
